# SDR 07FDEA02058

- Difficulty date: June 4, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 39,728 hours, 11,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Part number: A53811651200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON HORIZONTAL PRESSURIZED FLOOR C39/40 Y=450 AND Y=953 LT REPAIR PERFORMED BY INSTALLING A SHIM AND DOUBLER IAW EA 6-5315-99231 AND RAS 044539/005/2006 .
